# SDR CALA0200130

- Difficulty date: March 14, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N34315
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 50,509 hours, 26,194 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: L/W Upper
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.2" CRACK IN L/H WING UPPER SPAR AT #4 HOLE FROM THE I/B SIDE COMMOM TO THE SUPPORT FITTING. AN OVERSIZED BOLT WAS INSTALLED IAW ECRA 5743-01050. A DETAILED VISUAL INSPECTION OR HFEC INSPECTION WILL BE PERFORMED ON THE SPAR VERTICAL FLANGE BELOW AND ABOVE FOOTPRINT OF MLG FITTING IAW ECRA 5743-01050 EVERY 4500 CYCLES.
